Volume 5, Issue 1, February 2019, Page: 1-9
Functors , , and in the Category of A - Alg
Moussa Thiaw, UFR of Applied Sciences and Technology, Gaston Berger University, Saint-Louis, Senegal
Mohamed Ben Faraj Ben Maaouia, UFR of Applied Sciences and Technology, Gaston Berger University, Saint-Louis, Senegal
Mamadou Sanghare, Department of Mathematics, Faculty of Science and Technology, Cheikh Anta Diop University, Dakar, Senegal
Received: Feb. 18, 2019;       Accepted: Mar. 26, 2019;       Published: Apr. 18, 2019
DOI: 10.11648/j.ijtam.20190501.11      View  535      Downloads  60
The purpose of this paper is to study some results of homological algebra in the category A-Alg (resp. Alg-A) of left (resp. right) A-algebra in the noncommutative case. In this paper A is a subring of B. So the main results of this paper are, if B is a noetherian duo-ring, S a central saturated multiplicatively closed subset of A, SR the set of regular elements of S, a finitely presented right A-algebra and a (B-A)-bialgebra, then is isomorphic to , also is isomorphic to , for any integer n.
Algebra, Multiplicatively Closed Subset, Ore Condition of Multiplicatively Closed Subset, Localized, Category, Functor, Complex Projective Resolution
To cite this article
Moussa Thiaw, Mohamed Ben Faraj Ben Maaouia, Mamadou Sanghare, Functors , , and in the Category of A - Alg, International Journal of Theoretical and Applied Mathematics. Vol. 5, No. 1, 2019, pp. 1-9. doi: 10.11648/j.ijtam.20190501.11
Copyright © 2019 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
F. W. Anderson Kent R.Fuller, Rings and Categories of Modules, Springer-Verlag New York, 1974, 1992 Inc.
M. F. Atiyah and I.G.Macdonald, Introduction to Commutative Algebra, Addison-Wesley Publishing Company, University of Oxford.
H. Cartan and Samuel Eilenberg, Homological Agebra, Princeton University Press, New Jersey, 1956.
F. Dennis, Noncommutative algebra, GTM Vol.144, Springer-Verlag, 1993.
M. P. Eelbert, Localisation in Duo-ring, Kansas.Ciry, Missouri.
M. F. Maaouia and al, Functor S-1 () and Adjoint Isomorphism, International Mathematical Forum, vol. 11, 2016, no. 5, 227-237.
N. Jacobson, Structure of rings, Amer.Math.Soc.Colloquium Publications, Vol.37, 1956.
D. M. Kan, Adjoint functors, Trans. Amer. Math. Soc. 87 (1958), 294-329.
Lam, A First Course in Noncommutative Rings, GTM Vol.131, Springer-Verlag, 2001.
M. F. Maaouia and al., Localization in a Duo-Ring and Polynomials Algebra, Springer International Publishing Switzerland 2016 C.T. Gueye, M.S. Molina (eds.), Non-Associative and Non-Commutative Algebra and Operator Theory, Springer Proceedings in Mathematics and Statistics 160, DOI 10.1007 978-3-319-32902-4-13.
M. F. Maaouia, Thèse d’état, Faculté des Sciences et Techniques, UCAD, Dakar, Juillet, 2011.
M. F. Maaouia, Doctorat 3ème Cycle, Faculté des Sciences et Techniques, UCAD, Dakar, Juillet, 2003.
M. F. Maaouia and M.Sanghare, Localisation Dans Les Duo-Anneaux, Afrika Mathematika, 2009.
M. F. Maaouia and M.Sanghare, Module de fraction- Sous-modules S-saturée et foncteur S-1, International Journal of Algebra, 16(2012), 0973-1768.
M. F. Maaouia and M.Sanghare, Anneau de valuation non nécessairement commutatif et duo-anneau de Dideking, Global Journal of Pure and Applied Mathematics, ISSN 0973-1768 Volume 8, Number 1(2012).
H. Matsumura, Commutative algebra, W.A. Benjamin, New-York, 1970.
R. Pierce, Associative Algebras, Grad.Text in Math.88, Springer, 1982.
J. Rotman, Notes on Homological Algebra, University of Illinois, Urbane, 1968.
J. Rotman, An introduction to Homological Algebra, GSM Vol.114, Academic Press, New York 1972.
Browse journals by subject